# SDR SWAA022046

- Difficulty date: September 1, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- Aircraft time: 54,929 hours, 58,199 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND SKIN CRACKED AT FWD CARGO DOOR OPENING LOWER STOP FITTING.  REPAIRED SKIN PER SRM.
